# SDR SWIA2018073144931

- Difficulty date: July 8, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 30,865 hours, 19,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FRAME SECTOR AT FS310.00 BETWEEN STGR 26L TO STGR 26R. (C-CHECK) RO: 07/29/2018 REMOVED AND REPLACED FRAME SECTOR AT FS310.00 BETWEEN STGR 26L TO STGR 26R IAW REO. PRESSURIZATION LEAK CHECK PASSED.
